# SDR DALA2024020601576

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL DOUBLER AFT EDGE BTW BEAM #1 AND #2 AT FWD CARGO DOOR. SUMMARY OF NRC 00104: INTERNAL DOUBLER (WEB) AFT EDGE BTW BEAM #1 AND #2 AT FWD CARGO DOOR WAS FABRICATED AND REPLACED PER BOEING DWG 9957664 REV "N", B717-200 SRM 51-41-01-0G, 51-41-02-0G, AND 51-41-05-0G. (LP #0186063)
